MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 05/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020, patient reported symptoms returning and a blinking red light on their epg (trial stimulator).The representative met with the patient and connected to the epg with the clinician programmer (cp).An error message displayed on the cp.The error message appears to be a result of a voltage/current feedback error.The representative replaced the epg to restore therapy.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10180966
Report Number3002968685-2020-00050
Device Sequence Number11526440
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date06/22/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1